# SDR UIEA2022062400657

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 65B066354
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D FLOOR STRUCTURE SUPPORT CORROSION AT STA 2376 RBL 16 REMOVE DAMAGE PART IAW SRM 51-40-02 REV 94. 2) INSTALLED NEW PART IAW SRM 51-40-02 REV 94 AND DWG 65B38754 SHEET 8 REV A. 3) JOB COMPLETED )
